Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had panic attack. High WBC score, high AST level. Have breathlessnes and headache

Hi, A week ago I was sent to the ER after having a panic attack (before they diagnosed it at a stress/exercise induced asthma ), they took several blood tests and it showed that my white blood cell count was high ( wbc score was around 0000) and my liver looked at though I was an alchoholic (ast? were above 500). Although, I do not drink or use drugs. I do not work with chemicals, drink sode, or anything that could explain it. After four days my white blood cell count went down a little, and my liver ast score was 200. I have not seen the doctor since, but I am now experiencing shortness of breath, headache , and my head throbbing at night for the past three nights. It is hard to get a breath it and it hurts.
Asked On : Wed, 26 Dec 2012
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for your query. Your symptoms fit into panic attacks which might have an organic or psychogenic origin. Organic causes that need to ruled out would include low sugar, low blood pressure, imbalance of electrolytes-sodium/potassium etc, thyroid disoder and other hormonal disoders. If these are negative, you would require a psychiatric evaluation and initiation of anti-anxiety medication/ psychotherapy.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Ashish Mittal's  Response

Welcome to HealthcareMagic Public Forum

Panic attacks can also be caused by medical conditions and other physical causes. If you’re suffering from symptoms of panic, it’s important to see a doctor to rule out the following possibilties:
-Post viral infection stage: as your leucocyte count are raised and liver enzymes are raised.
-Stimulant use (amphetamines, cocaine, caffeine), so stop use if present.
-Medication withdrawal
-Mitral valve prolapse, a minor cardiac problem that occurs when one of the heart’s valves doesn't close correctly.

So, get yourself evaluated for above problems. Till that time you can use benzodiazepines group of medicine for symptomatic relief after prescription from physician.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor